# SDR DU4R0508184

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 480 HAS SEVERAL ELONGATED HOLES FORM OB SEAT TRACK TO CREASEBEAM.
